JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITY
HENGKRAWIT, CHARINTHIP; THANYACHAROEN, ANURK;
  PDF(new window)
 Abstract
We determine the general solution of the generalized additive-quartic functional equation f(x + 3y) + f(x - 3y) + f(x + 2y) + f(x - 2y) + 22f(x) - 13 [f(x + y) + f(x - y)] + 24f(y) - 12f(2y) = 0 without assuming any regularity conditions on the unknown function f : and its stability is investigated.
 Keywords
functional equation; functional equation;additive function;quartic function;difference operator;stability;
 Language
English
 Cited by
 References
1.
J. Aczel, Lectures on Functional Equations and Their Applications, Academic Press, New York, 1966.

2.
J. K. Chung and P. K. Sahoo, On the general solution of a quartic functional equation, Bull. Korean Math. Soc. 40 (2003), no. 4, 565-576. crossref(new window)

3.
S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, Singapore, 2002.

4.
M. Eshaghi Gordji, Stability of a functional equation deriving from quartic and additive functions, Bull. Korean Math. Soc. 47 (2010), no. 3, 491-502. crossref(new window)

5.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

6.
C. Hengkrawit and A. Thanyacharoen, A general solution of a generalized quartic func- tional equation and its stability, Int. J. Pure Appl. Math. 80 (2013), no. 4, 691-706.

7.
D. H. Hyers, On the stability of the linear functional equations, Proc. Natl. Acad. Sci. USA 27 (1941), no. 4, 222-224. crossref(new window)

8.
M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, Panstwowe Wydawnictwo Naukowe-Uniwersylet Slaski, Warszawa-Krakow-Katowice, 1985.

9.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

10.
P. K. Sahoo, On a functional equation characterizing polynomials of degree three, Bull. Inst. Math. Acad. Sin. (N.S.) 32 (2004), no. 1, 35-44.

11.
P. K. Sahoo, A generalized cubic functional equation, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 5, 1159-1166. crossref(new window)

12.
S. M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1964.